oli girl

Moderator
  • Content count

    1,847
  • Joined

  • Last visited


Community Reputation

174 Famous

About oli girl

Moderator

Profile Information

  • Gender Female
  • Location USA

Achievements

Silver Poster
Posted at least 500 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

14,538 profile views
  1. My first question is are you sexually active and if so, that is concern for pregnancy. Also, it is a listed side effect that accutane can cause irregular periods. As for you back, you already have bone problems, in which Accutane is highly known for the effects on bones. It could be intensifying your existing condition or make it worse.
  2. Accutane and Growth

    How old is your son? There are reports of epiphyseal closure. It is long known that retinoids and high doses of Vitamin A causes bone issues. Some have no issues with bones and others do.
  3. have you been tested for Lupus?
  4. let me know if you get too mayo, as I was married too a doctor and I still have their denial letter!!!! can you say B.S
  5. There are a lot of males on this site asking about ED issues pertaining to accutane. However I haven't seen much talk about females and libido/wetness. I have had severe changes in those areas and I was only on it for about a month, before I stopped cold turkey.. after some very scary side effects. Perhaps stopping so quickly effected how my body handled it... do you have any input on this? I am doing my best to repair my body and would love to know someone who go through this as well. 

    Thank you!

  6. Though this is true and sucks, good thing is if you know this may be the issues, there are things you can do to prevent further damage or reverse!!!!
  7. It is listed in the rx information that it can cause Kidney issues and diabetes. You should probably have some more testing. Are you taking anything else along with Accutane or if your course is over???? https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3879014/ Have you seen an eye doctor? What things have you tried??? Accutane can cause many eye issues in relation to dry eyes. Inflamation, bleperhitits and the list goes on....I personally had the glads that people with sjrogren's effected.